# SDR 2002FA0001246

- Difficulty date: October 31, 2002
- Submitted: October 31, 2002
- Operation: General aviation
- Engine: Cont IO520D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Bolt
- Part number: 535810
- Condition: Mismanufactured
- Location: Crankcase
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CRANKCASE UPPER TIE BOLT THREADS WERE NOT CUT PROPERLY.  THEY HAD A FLAT PROFILE LIKE THE THREADS WERE NOT CUT DEEP ENOUGH.  CONDITION DISCOVERED WHEN ATTEMPTING TO INSTALL NUTS ON THE BOLT.
